# SDR AALA202102269010

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,443 hours, 10,521 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU DISCHARGE LIGHT ILLUMINATED.  PERFORM OPERATIONAL TEST OF APU FIRE EXTINGUISHER LOP/SQUIB IAW AMM 26-22-00-710-001-A.  NO FAULTS NOTED.  MEL REMOVED.
